# SDR HNAA2009121500345

- Difficulty date: December 7, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 44,680 hours, 49,094 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF QUANTITY ON NR 1 HYD SYS AFTER SELECTION OF SPOILERS TO FLIGHT. NR 1 RUDDER ISO ILLUMINATED. NR 1 HYD QUANTITY AT 1/2 QUART.  MECHANIC FOUND RT ROLL SPOILER CRACKED. ISSUING FERRY PERMIT TO DEACTIVATE AND MOVE ACFT TO MDT FOR REPAIR.
